| Model Number |
1003282 |
| Medical Device Problem Codes |
Break (1069); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon removing the steelcore guide wire from the packaging, the tip was noted to be unraveled "[broken]".Therefore there was no device use or patient involvement.Another device was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.